2 Questions Inside!?

I know that antibiotics cause birth control to not work sometimes.. if I enjoy a 5 day packet of antibiotics for a sinus infection afterwards how long until my birth control starts working properly?

Also, if I use a 3 day vaginal cream that I receive from a store for a yeast infection, how long until it starts going away?


Thank you!

-Kari

Answer:
1-If effected, your birth control prescription (depending on the brand) will be impeccably fine one week after your antibiotic week.

2-After using a 3 day yeast infection cream, your yeast infection will be completely cleared up by the running out of the week.

-- So let's say you started Monday, you'll be backbone to normal Sunday. If you still enjoy symptoms and clotted discharge, see your doctor.
first i take sinus meds and they own never affected my birth control, second the cream should start to work inwardly 24 hrs if there is no transmutation after 3 days see the doctor.
You should figure your birth control to be smaller amount effective for 30 days after taking the antibiotics.

As for the cream, it depends on how unpromising the infection is. Sometimes you'll feel better in a day or so, other times it can whip longer. Sometimes the 3 day creams don't do as economically as the 7 day or the prescription strength if it's a desperate infection.

Good luck.
Well, as you may know, you shouldn't miss any pills b/c that would put you at risk for getting pregnant. If you miss2-3 you might as well forgo taking the rest of the pack, and use condoms. So if your pills are rendered ineffective for 5 days, stick to condoms the rest of the month. You should be fine once you start a modern pack.
Kari,
If you are seriously not trying to get pregnant, when on antibiotics, my doc used to report me to use another means of birth control, mostly condom for up to 10 days after I am done with the antibiotic as economically as during the course of antibiotic. The yeast infection is most likely cause by the antibiotic. I used to take a product call "acidophyllis" every time i went on an antibiotic, or get through lots of yogurt. I wouldnt get the vag. cream till closer to the time you are done near the antibiotics. Acidophyllis is in adjectives vitamin sections or healt food store.. dutiful luck...shadow
im not sure about the antibiotics, but i would read out as soon as they are fully out of your system, (which can take weeks)

as for the yeast infection, are you SURE you own a yeast infection and not another type of infection?
chlamydia and ghonorea have similar symptoms to a yeast infection, and if you be in motion see your doc about the infection you enjoy "down there" he (or she) can answer your question in the region of how long your BC will be ineffective.

if you are POSITIVE (diagnosed by a doctor) that you have a yeast infection, dont mess around near the three day treatment, in attendance is a one day treatment that help almost immediately. your doctor can afford you a prescription for a one day treatment as okay as a cream to put on it, to help on the double aleviate the pain/discomfort.

The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.


More Questions and Answers...
  • Advice on periods?
  • Ladies what condoms you would recommend ?
  • Doctors as Judge Refusing Treatment to Women?
  • Graphic question about a physical exam. (Be warned) Help please?
  • Just lost my virginity...need help!?
  • This is strictly women's health question..?
  • How do i convince my girl to go back on the pill?
  • What should we do about my girlfriend's spotting while on the pill?
  • Please help me~~~~!! (girl question)?
  • Men answering girls only Q's?
  • Mirena and Pregenancy?
  • Pain during penetration?
  • Is there something wrong when you have been sexually active for 7 years but have yet to have an orgam?